# SDR ASAA0874014

- Difficulty date: December 6, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 986.5 RBL 30 TO LBL 30 WL 208.  FLOORBEAM WAS BLENDED OUT OF LIMITS RBL 30 LBL 30 AND SO UPPER CHORD WAS R&R BS 986.5 WL 208.
